# SDR SWAA2020080505411

- Difficulty date: August 2, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 28,316 hours, 12,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOPERATIVE.   REMOVED & REPLACED BATTERY PACK AND CHARGER ASSY AT BS 500C +7. + OPS CHECKED GOOD IAW AMM 33-51-06.
